# SDR MALA090039

- Difficulty date: March 17, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 27,380 hours, 29,957 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 30K AND 6Y INSPECTIONS, LT NACELLE LOWER DECK BELOW INLET ASSY IS CHAFED THRU.  REPAIRED
